# SDR 95ZZZW549

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118YV
- Make and model: Beech 1900C
- Aircraft serial: UC118
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta System
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LEFT PROP FEATHERED AT LIFT OFF AT DIA.  RETURNED TO GATE WITHOUT INCIDENT FOUND BETA SYSTEM OUT TO RIG.  FOUND BETA VALVE STICKING ALL THE WAY OUT.  SUSPECT BETA CABLE WAS STRETCHED.  RERIGGED BETA SYSTEM AND RETURNED TO SERVICE.
